# SDR 98ZZZX2175

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-11
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gascolator
- Condition: Worn
- Location: Fuel Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LOSS OF FUEL GASCOLATOR DUE TO BREAKAGE OF BAIL.  THIS HAS BEEN FOUND ON A NUMBER OF OLDER PIPERS DUE TO THE FACT THAT THE BAIL UPPER ENDS WEAR INTO THE BRACKET THAT HOLDS THE ENTIRE ASSEMBLY TO FIREWALL.
